Contract grant sponsor: National Center for Theoretical Sciences; contract grant numbers: 99-2115-M-110-001-MY3, GraTel ANR-09-BLAN-0373-01, NSF No. 11171730, and ZJNSF No. Z6110786.
Circular Chromatic Indices of Regular Graphs
Article first published online: 11 SEP 2013
© 2013 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 76, Issue 3, pages 169–193, July 2014
How to Cite
Lin, C., Wong, T.-L. and Zhu, X. (2014), Circular Chromatic Indices of Regular Graphs. J. Graph Theory, 76: 169–193. doi: 10.1002/jgt.21757
- Issue published online: 22 APR 2014
- Article first published online: 11 SEP 2013
- Manuscript Revised: 7 JUL 2013
- Manuscript Received: 21 NOV 2012
- National Center for Theoretical Sciences. Grant Numbers: 99-2115-M-110-001-MY3, ANR-09-BLAN-0373-01, 11171730, Z6110786
- circular chromatic index;
- regular graphs;
- line graphs
The circular chromatic index of a graph G, written , is the minimum r permitting a function such that whenever e and are adjacent. It is known that for any , there is a 3-regular simple graph G with . This article proves the following results: Assume is an odd integer. For any , there is an n-regular simple graph G with . For any , there is an n-regular multigraph G with .